# SDR 0102259882

- Difficulty date: June 21, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 52,122 hours, 51,266 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AA
- Part serial: 93930
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, CABIN PRESSURE BECAME UNCONTROLLABLE IN AUTO MODE. FOLLOWED COM PROCEDURE.  AIRCRAFT DESCENDED TO A LOWER ALTITUDE AND CABIN PRESSURE WAS MAINTAINED WITH AUTO CONTROLLER.  MADE AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE REPLACED NR 2 CABIN PRESSURE CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
